HiWelcome to Just AnswerSorry to hear about your problem.
Since how long do you have this?
Is there any itching in the affected area?
Thanks for the input.
Well, there are no big veins in the hand, so the possibility of a clot (like the one that occurs in legs) is unlikely. But yes, clotting of the superficial veins of the hands can occur but this is usually a result of trauma or iv cannulation. Clots in the deep veins of arm can cause generalised arm and hand swelling (so again this is not a possibility in your case).
The red hot patch can be due to localized skin irritation, or allergic reaction, or an infection.
You can take Motrin for control of pain as well as inflammation and see how you respond to it.
If this persist, does not respond or gets worse, see your doctor for evaluation.
I hope this clarifies and answers your question.
Kindest Regards XXXXX XXXXX luck.
It was a pleasure assisting you. If my answer was helpful, Please Click ACCEPT button to give me Credit. Please do not forget to leave a POSITIVE FEEDBACK which will be highly appreciated.